Acute retinal necrosis following intravitreal dexamethasone (Ozurdex®) implant.

@article{Kucukevcilioglu2015AcuteRN,
  title={Acute retinal necrosis following intravitreal dexamethasone (Ozurdex{\textregistered}) implant.},
  author={M. Kucukevcilioglu and M. Eren and U. Yolcu and G. Sobacı},
  journal={Arquivos brasileiros de oftalmologia},
  year={2015},
  volume={78 2},
  pages={
          118-9
        }
}
A 52-year-old woman undergoing azathioprine treatment for rheumatoid arthritis developed acute retinal necrosis a month after intravitreal dexamethasone (Ozurdex ®) implantation for posterior uveitis in the left eye. Varicella zoster virus (VZV) DNA was detected in the anterior chamber and vitreous samples on polymerase chain reaction (PCR) analysis. Retinal detachment occurred despite systemic and intravitreal antiviral therapy. Favorable structural and functional outcomes were achieved after… Expand
Reactivation of Latent Toxoplasmosis Following Dexamethasone Implant Injection.
Intravitreal Steroid Implants in the Management of Retinal Disease and Uveitis
Viral retinitis: diagnosis and management in the era of biologic immunosuppression: A review
...
1
2
...

References

SHOWING 1-9 OF 9 REFERENCES
Herpetic Necrotizing Retinitis following Flucinolone Acetonide Intravitreal Implant
Intravitreal dexamethasone implant (Ozurdex) for macular edema secondary to retinitis pigmentosa